Please use this identifier to cite or link to this item:
|Title:||Attack on RSA-type cryptosystems based on singular cubic curves over Z/nZ|
|Authors:||Chua, S.K. |
Singular cubic curves
|Source:||Chua, S.K.,Leung, K.H.,Ling, S. (1999-09-17). Attack on RSA-type cryptosystems based on singular cubic curves over Z/nZ. Theoretical Computer Science 226 (1-2) : 19-27. ScholarBank@NUS Repository.|
|Abstract:||Several RSA-type cryptosystems based on singular cubic curves have been proposed in recent years (cf. Koyama, Lecture notes in Computer Science, vol. 921, Springer, Berlin, 1995, pp. 329-339; Kuwakado, IEICE Trans. Fund. E78-A (1995) 27-33; Koyama, IEICE Trans. Fund. E77-A (1994) 1309-1318). We show that these schemes are equivalent and demonstrate that they are insecure if a linear relation is known between two plaintexts. © 1999 Elsevier Science B.V. All rights reserved.|
|Source Title:||Theoretical Computer Science|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Mar 10, 2018
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.